nervous stomach and taking prozac... will it eventually help?
I had a major anxiety attack 2 weeks ago and since then have not been able to eat. My anxiety and panic attacks revolve around the severe phobia of vomiting. I get hungry but I always feel butterflies in my stomach and I have no appetite.
I started taking fluoxetine again for the 2nd time (I went off it a year ago cuz I was able to manage my anxiety... big mistake). I have been on 10 MG for 3 days now.
I don't really remember how I felt before but I am starving. I am so hungry but feel nauseous all the time and nervous. I am so afraid to eat! Does Prozac eventually help nervous stomachs to the point where I can eat again? I am nervous all day and it is exhausting. I'm so hungry but I am afraid to eat and then I feel nauseous when my stomach is empty and it freaks me out also.
Nausea is a side effect of Prozac. I was much the same for a long time. Lost so much weight because of the exact same fear. My doctor was smart enough to give me a tablet called stemitil. It is an anti-nausea / vomiting tablet. If anything it brought about peace of mind. You eat, you take the tablet. Relaxes the vomiting fears big time. Other than it is all anxiety tablets I am on. Well I do take zispin as well. Anti-depressant that works to helps anxiety as well. I don't suffer from depression. Just a case of learning how to take your mind off the fear. It landed me in hospital for over a month. So that is where it can take you if you don't eat. Keep us posted on your condition.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.